Iowa, 2010Winter Storm and Winter Weather in Iowa, December 23 to 25, 2010
December 23 to 25, 2010 · NWS DVN · 21 events in 21 counties and zones
A timely snowstorm brought picture perfect conditions to much of the Midwest for Christmas Eve into Christmas Day. A strong warm front was located from western Iowa to western Kentucky with strong warm air advection producing several bands of moderate to heavy snowfall.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A timely snowstorm brought picture perfect conditions to much of the Midwest for Christmas Eve into Christmas Day. A strong warm front was located from western Iowa to western Kentucky with strong warm air advection producing several bands of moderate to heavy snowfall. Accumulations were at least 5 inches in many locations, but ranged from a foot of snow in portions of northeast Iowa to about 3 to 4 inches in extreme northeast Missouri. The most measured was 12 inches at Coggon, Iowa in Linn county. Other amounts included 11 inches near Marion, Iowa in Linn county, 10.2 inches at Quasqueton, Iowa in Buchanan county, and 9.4 inches at Lowden, Iowa in Cedar county. Even in northwest Illinois amounts were impressive with 9.6 inches measured by a spotter near Coal Valley in Henry county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Dec 23, 4:24 AM CST, 4 hours 21 minutes earlier.
Area forecast discussion, Dec 23, 4:24 AM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
424 AM CST THU DEC 23 2010
.SYNOPSIS...
RIDGE OF HIGH PRESSURE ACROSS THE DVN CWA WITH LIGHT NORTH OR CALM
WINDS. DENSE FOG FORMED EARLY THIS MORNING ACROSS PORTIONS OF OUR
NORTHERN CWA WHERE SKIES HAD CLEARED FOR A WHILE LATE LAST EVENING.
THIS IS ALSO THE AREA THAT HAS THE DEEPER SNOW PACK. WITH
TEMPERATURES IN THE SINGLE DIGITS AND TEENS THE FREEZING FOG HAS
FORMED A LIGHT GLAZING ON EXPOSED OBJECTS. ELSEWHERE IN THE CWA
SKIES WERE CLOUDY AND TEMPERATURES WERE IN THE 20S TO AROUND 30.
BURLINGTON STILL HAD 30 DEGREES AT 3 AM WITH BARE GROUND. ..HAASE..
&&
.SHORT TERM...TODAY AND TONIGHT...
OVERVIEW...VERY BUSY SHIFT WITH DENSE FOG THIS MORNING AND SNOW
COMING IN TONIGHT. HAVE ISSUED ADVISORIES FOR BOTH THE FOG AND THE
SNOW.
TODAY...HAVE TO DEAL WITH THE DENSE FOG FIRST. THE ADVISORY RUNS
UNTIL 10 AM BUT MAY BE CANCELLED SOONER IF CONDITIONS IMPROVE.
UNTIL THEN EXPECT WIDESPREAD DENSE FOG ESPECIALLY NORTH OF HIGHWAY
30 WITH FREEZING FOG CAUSING A LIGHT GLAZE OF ICE ON VEHICLES AND
SOME ROADWAYS. OTHERWISE EXPECT A MOSTLY CLOUDY DAY WITH LIGHT
NORTHEAST WINDS. MID AND HIGH LEVEL CLOUDS ALREADY STREAMING INTO
THE AREA FROM THE UPSTREAM SYSTEM AS SEEN ON IR SATELLITE LOOPS.
TONIGHT...WINTER WEATHER ADVISORY FOR SNOW WILL BEGIN IN OUR
NORTHWEST CWA AT 9 PM AND FOR THE REMAINDER OF THE CWA IT WILL BEGIN
AT MIDNIGHT...RUNNING THROUGH FRIDAY. OPERATIONAL MODELS HAVE NOW
AGREED THAT THE NORTHERN STREAM DISTURBANCE WILL BE STRONGER AND
MORE WIDESPREAD WITH RESPECT TO QPF THAN WHAT THEY WERE SHOWING THE
PAST FEW RUNS. DECENT FRONTOGENETICAL/WARM ADVECTION WING BAND OF
LIGHT TO MODERATE SNOW SHOULD SPREAD INTO THE CWA TONIGHT. FORECAST
SOUNDINGS INDICATE DECENT OMEGA AND NICE DEEP LAYER TO THE DENDRITIC
SNOW GROWTH ZONE. THE SNOW SHOULD START IN THE NORTHWEST CWA LATER
THIS EVENING AND REACH OUR FAR SOUTHEAST WELL AFTER MIDNIGHT. BY
SUNRISE FRIDAY THERE SHOULD BE ABOUT 1 TO 2 INCHES OF FRESH SNOW
OVER ROUGHLY OVER OUR NORTH HALF OF THE CWA WITH LESS THAN AN INCH
SOUTH. ACCUMULATING SNOW WILL CONTINUE ON FRIDAY OVER ALL THE CWA
AND SEE DISCUSSION BELOW FOR MORE DETAILS.
..HAASE..
.LONG TERM...FRIDAY THROUGH WEDNESDAY...
THE MAIN FORECAST CONCERN IS WITH THE ACCUMULATING SNOW FRIDAY AND
FRIDAY NIGHT. THE MODEL SOLUTIONS HAVE COME INTO RELATIVELY CLOSE
AGREEMENT WITH THE HANDLING OF THE NORTHERN STREAM SHORTWAVE THAT
WILL AFFECT THE REGION THROUGH CHRISTMAS EVE. THIS NORTHERN STREAM
SHORTWAVE TROUGH HAS MOVED ONSHORE OVER THE PACIFIC
NORTHWEST/BRITISH COLUMBIA...WITH THE SOUTHERN STREAM SHORTWAVE
TROUGH BEGINNING TO EXIT SOUTHERN CALIFORNIA. HOW MUCH INTERACTION
THESE TWO SYSTEMS WILL HAVE AS THEY ADVANCE EAST TOWARD THE MIDWEST
HAS...AND CONTINUES TO BE THE DRIVING QUESTION WITH RESPECT TO
SNOWFALL AMOUNTS ACROSS THE REGION.
IT CONTINUES TO APPEAR THAT THE NORTHERN AND SOUTHERN SHORTWAVES
WILL HAVE LIMITED INTERACTION AS THEY MOVE OVER THE CENTRAL CONUS.
THE NORTHERN STREAM SHORTWAVE WILL BRING THE ONSET OF SNOW TONIGHT
AS IT HEADS EAST/SOUTHEAST. BUT AS FORCING COMES TOGETHER AND
ADEQUATE MOISTURE IS BROUGHT WITH THE SYSTEM...SNOWFALL INTENSITY
WILL INCREASE DURING THE DAY FRIDAY. SNOW PROCESSES WILL BE DRIVEN
BY WARM AIR ADVECTION AND FRONTOGENETICAL FORCING SETTING UP OVER
THE FORECAST AREA FOR MUCH OF THE DAY FRIDAY...BEFORE THE SYSTEM
SHIFTS SLIGHTLY EASTWARD AND THE AREA COMES UNDER THE INFLUENCE OF
THE DEFORMATION ZONE. THIS IS EXPECTED TO RESULT IN WIDESPREAD
ACCUMULATING SNOW ACROSS THE FORECAST AREA FOR MUCH OF THE DAY
FRIDAY...BEFORE TAPERING OFF FROM NORTHWEST TO SOUTHEAST ON
CHRISTMAS EVE. THE DURATION OF MODERATE SNOW FRIDAY...AND USING
FORECAST SNOW TO LIQUID RATIOS IN THE RANGE OF 12-15:1 CONTINUES TO
SUPPORT GENERALLY 3-5 INCHES OF SNOW WITHIN A HEAVIER BAND. IT STILL
APPEARS QUITE POSSIBLE FOR A NARROW/ISOLATED BAND OF AROUND 6 INCHES
OF SNOW..BUT STILL TOO DIFFICULT TO PINPOINT EXACTLY WHERE THAT
WOULD BE. IT DOES APPEAR THAT 2 TO 4 INCH SNOWFALL AMOUNTS ARE
LIKELY OUTSIDE OF THE HEAVIEST BAND....GIVEN THE 12+ HOUR DURATION
AND SUFFICIENT FORCING. THEREFORE...A WINTER WEATHER ADVISORY HAS
BEEN POSTED FOR THE FORECAST AREA UNTIL 00Z SATURDAY.
SOME LIGHT SNOW/FLURRIES MAY LINGER THROUGH CHRISTMAS DAY. THEN THE
UPPER LOW ROTATES OVER THE NORTHEAST CONUS...AND THE UPPER TROUGH
PULLS AWAY EVER SO SLOWLY TO THE EAST. MEANWHILE...COLDER AIR WILL
DIVE SOUTH ACROSS THE FORECAST AREA ON THE BACKSIDE OF THE EASTERN
TROUGH FOR THE HOLIDAY WEEKEND.
THE UPPER FLOW TURNS MORE ZONAL BY THE MIDDLE OF NEXT
WEEK...RESULTING IN TEMPERATURES BEGINNING TO MODERATE. SOME WEAK
SHORTWAVE FEATURES IN THE ZONAL FLOW COULD BRING PRECIPITATION
CHANCES BACK TO THE AREA...BUT THESE FEATURES REMAIN TOO UNRESOLVED
TO MENTION AT THIS TIME. ..STOFLET..
&&
.AVIATION...
IFR CONDS IN FG/BR AT KDBQ/KCID UNTIL ABOUT MID MORNING OTHERWISE
EXPECT VFR CONDS. LIGHT TO MODERATE SNOW WILL BEGIN LATER THIS
EVENING AT KCID/KDBQ AND THEN SPREAD OVER ALL THE TAF SITES AFTER
MIDNIGHT TONIGHT. EXPECT MVFR/LOCAL IFR CONDS IN SNOW. NORTHEAST
WINDS LESS THAN 10 KNOTS TODAY THEN EAST LESS THAN 10 KNOTS TONIGHT.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY
FOR CEDAR-CLINTON-DES MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-
JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-
VAN BUREN-WASHINGTON.
DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR BENTON-
BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST
FRIDAY FOR BENTON-BUCHANAN-DELAWARE-LINN.
IL...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY
FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
WHITESIDE.
DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR BUREAU-
CARROLL-JO DAVIESS-PUTNAM-STEPHENSON-WHITESIDE.
MO...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY
FOR CLARK-SCOTLAND.
&&
HAASE/STOFLETHazardous weather outlook, Dec 23, 5:09 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 AM CST THU DEC 23 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241115-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
509 AM CST THU DEC 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
DENSE FOG MAINLY ALONG AND NORTH OF HIGHWAY 30 SHOULD DISSIPATE
BY MID MORNING. UNTIL THEN VISIBILITIES WILL BE REDUCED TO 1/4
MILE OR LESS. FREEZING FOG WILL ALSO DEPOSIT A THIN GLAZE OF ICE
ON EXPOSED OBJECTS...BRIDGES AND OVERPASSES AND UNTREATED ROADWAYS.
LIGHT TO MODERATE SNOW SHOULD BEGIN IN THE VINTON...INDEPENDENCE
AND CEDAR RAPIDS AREAS LATER THIS EVENING AND THEN SPREAD SOUTH AND
EAST OVER ALL THE OUTLOOK AREA AFTER MIDNIGHT. ACCUMULATIONS BY
SUNRISE FRIDAY SHOULD BE UP TO 1 TO 2 INCHES IN MANY AREAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
LIGHT TO MODERATE SNOW IS EXPECTED TO CONTINUE ACROSS THE OUTLOOK
AREA ON FRIDAY...WITH ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4
INCHES LIKELY. THE ACCUMULATING SNOW IS FORECAST TO TAPER OFF
FROM NORTHWEST TO SOUTHEAST TOWARD FRIDAY EVENING. TOTAL SNOW
ACCUMULATIONS OF 3 TO 5 INCHES...WITH ISOLATED AMOUNTS AROUND 6
INCHES ARE POSSIBLE BY FRIDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
REPORTS OF SNOW ACCUMULATIONS OF OVER AN INCH WILL BE APPRECIATED
TONIGHT AND FRIDAY.
HAASE/STOFLET
In the hours before
Local storm report, Dec 23, 3:26 AM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CST THU DEC 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM DENSE FOG 3 SE KEYSTONE 41.97N 92.16W
12/23/2010 BENTON IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED DENSE FREEZING FOG WITH
VISIBILITY DOWN TO A FEW HUNDRED FEET AT TIMES. LIGHT
GLAZE OF ICE FORMING ON VEHICLES AND OTHER SURFACES.
&&
HAASEWinter Storm, Buchanan
- When
- December 23, 8:45 AM CST to December 25, 1:00 AM CST
- Where
- Buchanan forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 42.471, -91.838 (the zone’s center; the record gives no point)
A CoCoRaHS observer in Quasqueton measured 10.2 inches of snow.
Winter Storm, Benton
- When
- December 23, 7:45 PM CST to December 25, 11:00 PM CST
- Where
- Benton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.080, -92.066 (the zone’s center; the record gives no point)
A trained spotter 3 miles southeast of Keystone reported 8.6 inches of snow.
Winter Storm, Iowa
- When
- December 23, 8:00 PM CST to December 25, 11:00 PM CST
- Where
- Iowa forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.686, -92.065 (the zone’s center; the record gives no point)
A trained spotter 4 miles north of Marengo measured 7.5 inches of snow.
Winter Storm, Cedar
- When
- December 23, 9:30 PM CST to December 25, 12:15 AM CST
- Where
- Cedar forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.772, -91.132 (the zone’s center; the record gives no point)
A COOP observer in Lowden measured 9.4 inches of snow.
Winter Storm, Jones
- When
- December 23, 9:30 PM CST to December 25, 12:45 AM CST
- Where
- Jones forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.121, -91.131 (the zone’s center; the record gives no point)
A trained spotter 4 miles northeast of Anamosa measured 8.8 inches of snow.
Winter Storm, Johnson
- When
- December 23, 9:35 PM CST to December 24, 10:15 PM CST
- Where
- Johnson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.672, -91.588 (the zone’s center; the record gives no point)
A trained spotter in Iowa City measured 7.0 inches of snow.
Winter Storm, Scott
- When
- December 23, 9:40 PM CST to December 25, 1:00 AM CST
- Where
- Scott forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.637, -90.623 (the zone’s center; the record gives no point)
The National Weather Service at the Davenport Municipal Airport measured 8.6 inches of snow.
Winter Storm, Delaware
- When
- December 23, 9:45 PM CST to December 25, 1:15 AM CST
- Where
- Delaware forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.471, -91.367 (the zone’s center; the record gives no point)
A trained spotter 5 miles northwest of Greeley measured 7.5 inches of snow.
Winter Weather, Louisa
- When
- December 23, 9:45 PM CST to December 24, 11:50 PM CST
- Where
- Louisa forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.219, -91.260 (the zone’s center; the record gives no point)
Winter Storm, Muscatine
- When
- December 23, 9:45 PM CST to December 24, 11:45 PM CST
- Where
- Muscatine forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.484, -91.113 (the zone’s center; the record gives no point)
A trained spotter 2 miles north of Muscatine measured 6.5 inches of snow.
Winter Storm, Linn
- When
- December 23, 10:05 PM CST to December 25, 12:55 AM CST
- Where
- Linn forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.079, -91.599 (the zone’s center; the record gives no point)
A trained spotter in Coggon measured 12.0 inches of snow, and a trained spotter 1 mile northeast of Marion reported 11.0 inches of snow.
Winter Storm, Dubuque
- When
- December 23, 10:50 PM CST to December 25, 1:20 AM CST
- Where
- Dubuque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 42.469, -90.882 (the zone’s center; the record gives no point)
The official NWS observer in Dubuque measured 6.4 inches of snow.
Winter Weather, Henry
- When
- December 23, 11:00 PM CST to December 25, 2:00 AM CST
- Where
- Henry forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.988, -91.544 (the zone’s center; the record gives no point)
Winter Storm, Jackson
- When
- December 23, 11:00 PM CST to December 25, 2:00 AM CST
- Where
- Jackson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.172, -90.574 (the zone’s center; the record gives no point)
A trained spotter 4 miles west of Maquoketa measured 8.6 inches of snow.
Winter Weather, Washington
- When
- December 23, 11:00 PM CST to December 25, 1:00 AM CST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.336, -91.718 (the zone’s center; the record gives no point)
Winter Storm, Clinton
- When
- December 23, 11:30 PM CST to December 25, 2:00 AM CST
- Where
- Clinton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.898, -90.532 (the zone’s center; the record gives no point)
The COOP observer 4 miles south of DeWitt measured 8.0 inches of snow, and a trained observer 3 miles southeast of Charlotte reported 8.0 inches of snow.
Winter Weather, Jefferson
- When
- December 24, 4:00 AM CST to December 25, 1:45 AM CST
- Where
- Jefferson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.032, -91.949 (the zone’s center; the record gives no point)
Winter Weather, Van Buren
- When
- December 24, 6:00 AM CST to December 25, 2:00 AM CST
- Where
- Van Buren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.753, -91.950 (the zone’s center; the record gives no point)
Winter Weather, Keokuk
- When
- December 24, 9:30 AM CST to December 25, 2:45 AM CST
- Where
- Keokuk forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.337, -92.179 (the zone’s center; the record gives no point)
Winter Weather, Lee
- When
- December 24, 9:30 AM CST to December 25, 2:45 AM CST
- Where
- Lee forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.642, -91.479 (the zone’s center; the record gives no point)
Winter Weather, Des Moines
- When
- December 24, 10:15 AM CST to 11:45 PM CST
- Where
- Des Moines forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.923, -91.181 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, December 23 to 24, 20101 death · 13 injured · $147,000 · 7 events
- Winter Weather in South Dakota, December 23, 2010$475,000 · 17 events
- Winter Weather in Wyoming, December 23, 2010$45,000 · 3 events
- Winter Storm in Iowa, December 23 to 25, 2010$39,000 · 5 events
- Winter Storm and Winter Weather in Illinois, December 23 to 25, 201013 events
- Heavy Snow in Iowa, December 23 to 24, 201010 events
- Winter Weather in Minnesota, December 23 to 24, 20107 events
- Winter Storm in Minnesota, December 23 to 24, 20107 events
- Winter Weather in Iowa, December 23 to 24, 20103 events
- Winter Storm in Minnesota, December 23 to 25, 20102 events
- Heavy Snow in Minnesota, December 23 to 24, 20101 event
- Heavy Snow in South Dakota, December 23 to 24, 20101 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272800, 272799, 272807, 272801, 272811, 272810, 272817, 272803, 272815, 272816, 272814, 272805, 272806, 272808, 272819, 272802, 272809, 272818, 272812, 272813, 272804.